# SDR VNAA2016062200024

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 29,642 hours, 29,872 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL GEAR DISAGREE MESSAGE IN FLIGHT.  THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, DEFERRED THE LANDING GEAR THEN REMOVED AND REPLACED THE LT NLG PROXIMITY SENSOR HARNESS AND PERFORMED CHECKS IAW THE AMM TO CLEAR THE DEFERRAL.  THE ACFT WAS RELEASED FOR SERVICE.
